Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Anxiety - side effect or just symptom

(2 Posts)
Brittapieandchips Fri 07-Nov-14 21:49:57

I have bipolar 1, have been hospitalised etc in the past, currently on sertraline 100mg/day and lamotrigine 350mg/day. Sertraline was increased from 50mg two weeks ago to try and help my anxiety, but it has got even worse now. My lamotrigine was increased from 300mg a few days ago.

I'm now really struggling with day to day stuff, but I don't know if it is the meds or just symptoms. Anxiety at this level is fairly new for me.

Has anyone else had this?

I'm thinking of asking to try one of the anti psychotics again.

Queenofknickers Sat 08-Nov-14 22:15:35

Sorry to hear you're struggling. I'm on different meds to you so don't know about their side effects. Do you feel a general sense of anxiety or is it focused on a particular thing, like going out? thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now